# SDR 99ZZZX880

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N46AK
- Make and model: Mtsbsi MU2B60
- Aircraft serial: 754SA
- Engine: Garrtt TPE33110
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Condition: Failed
- Location: Oil System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROP IN OIL PRESSURE.  OIL LUBRICATION SYSTEM/REAR SCAVENGE PMP BEGINNING TO FAIL.  SCAVENGE PUMP FAILURE.
